# SDR TRAX200600278

- Difficulty date: May 26, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 20,007 hours, 17,453 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FIRE MSG, APU FAULT, APU AUTO SHUTDOWN HAS HISTORY, FLT 4592 DEL 55 MINS.
